MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E200-29M
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a 29mm epic plus mitral valve was implanted in the patient.On an unknown date in (b)(6) 2025, the patient had a hard time on breathing.The physician informed the valve was failing and needed to have another surgery.On (b)(6) 2025, a new 29mm epic plus mitral valve was implanted in the patient.The explanted valve was 2/3 clotted.After the surgery, the patient was would need to take a blood thinner for the rest of her life and needed an pacemaker as well.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
EPIC PLUS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23790880
Report Number2135147-2025-07309
Device Sequence Number12142999
Product Code LWR
UDI-Device Identifier05415067033086
UDI-Public(01)05415067033086(17)280410
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-29M
Device Catalogue NumberE200-29M
Device Lot NumberBR00044393
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale